# SDR SWAA2022012741226

- Difficulty date: July 31, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N420WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29825
- Aircraft time: 54,720 hours, 31,787 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Service Door
- Condition: Corroded
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** WASTE WATER SERVICE DOOR CORROSION ON SURFACE / CORROSION FOUND OUT OF LIMITS PER SRM 52-40-01-1A-4 REMOVED AND REPLACED NEW WASTE WATER SERVICE DOOR I-A-W 52-49-07-400-801; BOND CHECK FOUND OK. REFINISH TOP SURFACE PER AMM 51-21-99-300-801 PO # 641885 (DOOR ASSY).
